# SDR CALA2023120803598

- Difficulty date: December 6, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N29124
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27565
- Aircraft time: 88,867 hours, 21,455 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: LJ76673
- Condition: Worn
- Location: Tr Lwr Hinge Dr
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HINGE PANEL 415FL HAS A MISSING RIVET AND SKIN IS CHAFFED.
